# SDR IXXA20150518079

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 55,291 hours, 19,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2 RT OVERHEAD BIN, PAX CABIN MEGA PHONE INOPERATIVE.  DEFERRED IAW MEL 25-63-01-01.  CAT D, NO FLY DATE 09 11 2015.  PART REQUISITIONED, WORK IN PROGRESS.
